# SDR DL72L000541

- Difficulty date: March 14, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N514DA
- Make and model: Boeing 727232
- Aircraft serial: 21430
- Aircraft time: 69,149 hours, 45,615 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6554583167
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN FOUND CORRODED AROUND THE LOWER LAVATORY SERVICE PANEL.  THE PANEL IS LOCATED BETWEEN STA 1166 AND 1183 BETWEEN STRINGERS 23L AND 25L.  THE DAMAGED SKIN WILL BE CUT OUT AND A NEW SECTION OF SKIN SPLICED IN.  ER/A 334175-14 REV A.
